Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6386370, 11 pages
https://doi.org/10.1155/2017/6386370
Research Article

A Mathematical Programming Approach to Brand Efficiency of Smartphones in the US Market

1Department of Business Administration, National Central University, No. 300, Jung-Da Road, Jung-Li City, Taoyuan 320, Taiwan
2Department of Financial Management, National Defense University, No. 70, Sec. 2, Zhongyang North Rd., Beitou, Taipei 112, Taiwan

Correspondence should be addressed to Wen-Min Lu; moc.liamg@ul.nimnew

Received 31 March 2017; Revised 7 June 2017; Accepted 19 July 2017; Published 23 August 2017

Academic Editor: Mauro Gaggero

Copyright © 2017 Shiu-Wan Hung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shiu-Wan Hung, Han-Chung Chou, Wen-Min Lu, and Shi-Xiao Wang, “A Mathematical Programming Approach to Brand Efficiency of Smartphones in the US Market,” Mathematical Problems in Engineering, vol. 2017, Article ID 6386370, 11 pages, 2017. https://doi.org/10.1155/2017/6386370.